Advertisement

Mathematische Annalen

, Volume 124, Issue 1, pp 317–333 | Cite as

Analytic perturbation of operators in Banach spaces

  • František Wolf
Article

Keywords

Analytic Perturbation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1).
    F. Rellich, Störungstheorie der Spektralzerlegung, Math. Ann.113, 600–619 (1936);113, 677–685 (1937);116, 555–570 (1939);117, 355–382 (1939);118, 462–484 (1942).Google Scholar
  2. 2).
    B. v. Sz. Nagy, Perturbations des transformations autoadjointes dans l'espace de Hilbert, Comment. Math. Helvet.19, 347–366 (1947). The first draft of this present paper was made without aquaintance with Nagy's paper. The two papers have many points of contact. Cf. Abstract no 88, Bull. Amer. Math. Soc.56, 60 (1950).Google Scholar
  3. 3).
    F. Rellich drew the author's attention to Nagy's recent paper: Permutations des transformations linéaires fermées, Acta scientiarum Mathematicarum, t. XIV fasc. 2, 125–137, which seems to have points of contact with this paper. Unfortunately, at the time proofreading the author was unable to get hold of a copy.Google Scholar
  4. 4).
    E. R. Lorch, On a calculus of operators in reflexive vector spaces, Trans. Amer. Math. Soc.45, 217–234 (1939) The spectrum of linear transformations, Trans. Amer. Math. Soc.52, 238–248 (1942), The theory of analytic functions in normed abelian vector rings, Trans. Amer. Math. Soc.54, 414–425 (1943).Google Scholar
  5. 5).
    N. Dunford, Spectral theory I. Convergence to projections, Trans. Amer. Math. Soc.54, 185–217 (1943).Google Scholar
  6. 6).
    A. E. Taylor, in particular: Spectral theory of closed distributive operators, Acta Math.84, 189–224 (1951).Google Scholar
  7. 7).
    Einar Hille, Functional analysis and semigroups, Amer. Math. Soc. Coll. Publ. New York31 (1948).Google Scholar
  8. 8).
    F. Rellich, Math. Ann.113, pp. 600–619 (1936),S. L. Jamison, Thesis 1950, University of California in Berkeley, Calif.Google Scholar

Copyright information

© Springer-Verlag 1951

Authors and Affiliations

  • František Wolf
    • 1
  1. 1.BerkeleyUSA

Personalised recommendations